# SDR 95ZZZM161

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL AREA OF CORROSION FORWARD AND AFT END OF PANEL BOTTOM OF FUSELAGE BETWEEN NR 1 AND NR 3 AIR CYCLE MACHINE ACCESS DOORS (LEVEL 1).  REMOVED CORROSION ALODINED AND PAINTED PER BOEING 747 SRM 51-10-01, PAGES 13, 14, 15 AND 16, PARAGRAPH 6, 7.
